# SDR CALA2023110303271

- Difficulty date: October 30, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 72,154 hours, 31,665 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300B00
- Condition: Warning Message
- Location: 22hq, Fr17-18
- Stage of operation: TO
- How discovered: C
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKE OFF AT 100 KNTS DUE TO AEVC SKIN VALVE FAULT. REF AMM 05-51-16-200-001-A...TOMC SMITH VISUALLY INSPECTED IAW 05-51-16-200-001-A OPS CHECK GOOD . VENT SKIN VALVE FAULT LAST LEG REPORT AND AEVC OP TEST FAULTED ''SKIN AIR OUTLET V 22HQ''. REF AMM21-26-00-710-001-A. DEACTIVATED SKIN AIR OUTLET VALVE PER MEL 2126C. PLACED SKIN AIR OUTLET VALVE ON MEL. OK TO DEFER PER MEL 2126C PERFORMED OPERATIONAL TEST OF THE VENTILATION SYSTEM OF THE AVIONICS EQUIPMENT. OP CK GOOD. NO FAULTS AT THIS TIME. REF. AMM 21-26-00-710-001-A. ADD EMP:U040564.
